Moduli spaces of polarized symplectic o’grady varieties and borcherds products

Valery Gritsenko Laboratoire Paul Painlev´e Klaus Hulek Leibniz Universit¨at Hannover Gregory K. Sankaran University of Bath

Differential Geometry mathscidoc:1609.10219

Journal of Differential Geometry, 88, (1), 61-85, 2011
We study moduli spaces of O’Grady’s ten-dimensional irreducible symplectic manifolds. These moduli spaces are covers of modular varieties of dimension 21, namely quotients of hermitian symmetric domains by a suitable arithmetic group. The interesting and new aspect of this case is that the group in question is strictly bigger than the stable orthogonal group. This makes it different from both the K3 and the K3[n] case, which are of dimension 19 and 20 respectively.
No keywords uploaded!
[ Download ] [ 2016-09-12 07:44:00 uploaded by admin ] [ 432 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{valery2011moduli,
  title={MODULI SPACES OF POLARIZED SYMPLECTIC O’GRADY VARIETIES AND BORCHERDS PRODUCTS},
  author={Valery Gritsenko, Klaus Hulek, and Gregory K. Sankaran},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912074400103209878},
  booktitle={Journal of Differential Geometry},
  volume={88},
  number={1},
  pages={61-85},
  year={2011},
}
Valery Gritsenko, Klaus Hulek, and Gregory K. Sankaran. MODULI SPACES OF POLARIZED SYMPLECTIC O’GRADY VARIETIES AND BORCHERDS PRODUCTS. 2011. Vol. 88. In Journal of Differential Geometry. pp.61-85. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912074400103209878.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved